# SDR CALA9800506

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN LT WING STRINGER ON TOP OF RIB (SECOND UPPER STRINGER FROM AFT SPAR) WS 686.5.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW EA 5762-01050.
